# SDR UIEA2013052100296

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 785 hours, 247 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START; C-SAT= -59 SAT; FL= 400 NR OF ATTEMPTS 2; SUCCESSFUL. ON FIRST START ATTEMPT RECEIVED AN "APU DOOR" STATUS MESSAGE.  APU START ON GROUND NORMAL, NO STATUS MESSAGE PRESENT IAW AMM 49-1-01 IAW MCC 3 START ATTEMPTS ALLOWED; OK FOR ETOPS OPERATION.
